Surface waves : propagation and localization
Journées équations aux dérivées partielles (1995), article no. 6, 12 p.
@article{JEDP_1995____A6_0,
     author = {Pastur, Leonid},
     title = {Surface waves : propagation and localization},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {6},
     publisher = {Ecole polytechnique},
     year = {1995},
     mrnumber = {96m:35320},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1995____A6_0/}
}
Pastur, Leonid. Surface waves : propagation and localization. Journées équations aux dérivées partielles (1995), article  no. 6, 12 p. http://www.numdam.org/item/JEDP_1995____A6_0/

[1] J.W.S. Rayleigh The theory of sound. Dover, N.Y. 1945 | MR 7,500e | Zbl 0061.45904

[2] A.E. Love. A Treatise on the Mathematical Theory of Elasticity. Dover, N.Y. 1944 | MR 6,79e | Zbl 0063.03651

[3] V. Agranovich and D. Mills (eds) Surface Polaritons. North Holland, 1982.

[4] V. Jakšié, S. Molchanov, L. Pastur (in preparation)

[5] E. Davies, B. Simon. Commun.Math.Phys. 63 (1978) 277-301 | MR 80c:81110 | Zbl 0393.34015

[6] A. Grossman, R. Hoegh-Krohn, M.Mebkhout. Commun.Math.Phys.77 (1980) 87-110

[7] Yu. Karpeshina. Theor. Math. Fyz. 57 (1983) 304-313

[8] E. Englisch, M. Schroder, P. Seba. Ann. Inst. H. Poincare. 46 (1987) 373-382 | Numdam | Zbl 0643.58031

[9] R. Carmona, J. Lacroix. Spectral Theory of Random Schrodinger Operators. Birkhauser, Boston, 1992 | Zbl 0717.60074

[10] L. Pastur, A. Figotin. Spectra of Random and Almost Periodic Operators. Springer Verlag, Heidelberg 1992 | MR 94h:47068 | Zbl 0752.47002

[11] M. Aizerman S. Molchanov. Commun.Math.Phys.157 (1993) 245-279

[12] V. Grinshpun. PhD Thesis, University Paris 7, 1994, Letters in Math. Phys. (in press)

[13] B. Khoruzhenko, L. Pastur (unpublished) (1993)

[14] W. Kirsch, S. Molchanov, L. Pastur. Funct. Analysis and its appl. 24 (1990) 14-25 | MR 92e:47080 | Zbl 0747.47023

[15] S. Molchanov. Lecture Notes in Math. 1581 (1994), Springer Verlag, Heidelberg 1994.

[16] T. Kato. Perturbation Theory for Linear Operators. Springer Verlag, Heidelberg, 1966. | MR 34 #3324 | Zbl 0148.12601

[17] Y. Berezanskii. Expansions in Eigenfunctions of Self-Adjoint Operators. Am. Math. Soc., Providence, 1968. | Zbl 0157.16601